Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 351676, 8 pages
Research Article

Global Asymptotic Stability of Stochastic Nonautonomous Lotka-Volterra Models with Infinite Delay

College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

Received 1 July 2013; Revised 4 November 2013; Accepted 4 November 2013

Academic Editor: Julio Rossi

Copyright © 2013 Fengying Wei and Yuhua Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • J. Herrera, A. Ibeas, M. de la Sen, S. Alcantara, and S. Alonso-Quesada, “Identification and control of delayed unstable and integrative LTI MIMO systems using pattern search methods,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Xinhong Pan, Min Zhao, Chuanjun Dai, and Yapei Wang, “Dynamic Analysis of a Delayed Reaction-Diffusion Predator-Prey System with Modified Holling-Tanner Functional Response,” Abstract and Applied Analysis, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Chunlan Wen, Fengying Wei, Qingteng Lin, and Lijing Chen, “Asymptotic properties of a stochastic Lotka–Volterra model with infinite delay and regime switching,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar